MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.The patient had experienced an issue with the infusion set in the form of bent cannula.He stated that it happened earlier also, where the cannula did not go all the way in and it was bent, and he had to change it and he stated that most likely the same thing happened again.Reportedly, he had increased blood glucose levels in the past five days, experienced diabetic ketoacidosis and had abdominal pain which led to hospitalization.It was reported by the nurse at the hospital, that the patient forgot his insulin pump at the trip and was admitted as his blood glucose were out of control.Currently, he was in the hospital, a little over a week and was being treated with insulin per syringe.His current blood glucose was 238 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key8517277
Report Number3003442380-2019-01242
Device Sequence Number19294329
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2016
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1